# SDR DL757021233

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35112
- Condition: Dented
- Location: Fs 1420, S-29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1420 / STRG. 28R-29L :                 DENT REPAIR                                                 THE FUSELAGE SKIN WAS FOUND WITH 2 DENTS NEAR FS 1420       BETWEEN STRINGERS 28R & 29L.  THE DENTS WERE REMOVED WITH   2 CUTOUTS IN THE SKIN.  THE CUTOUTS WERE REPAIRED WITH A    SINGLE EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 383884-14, REV A.
